# SDR 2009FA0000286

- Difficulty date: April 8, 2009
- Submitted: April 8, 2009
- Operation: General aviation
- Aircraft: N821LX
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258406
- Engine: Garrtt TFE7315BR
- System (JASC): 2435 · Starter-Generator
- Part: Brush Block
- Part number: 230801903
- Condition: Broken
- Location: Starter Gen
- Component: Starter Gen
- Component part number: 23080064
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSP, ENGINE NR 1, NR 2 AND APU STARTER/GENERATORS, BRUSH INSPECTION SHOWED THE WIRES WERE BROKEN OFF SEVERAL BRUSH ASSEMBLIES. THE WEAR INDICATORS SHOWED APPROX. 50 PERCENT LIFE REMAINING. TBO AND LAST OVERHAUL AGENCY ARE UNKNOWN. THE RIVETS SECURING THE WIRES TO THE BRUSH APPEAR TO HAVE SHEARED. IT IS UNKNOWN IF THIS WAS A BAD RUN OF BRUSHES OR PARTS FROM THE LOWEST BIDDER.
